Alert archive / Florida / Tornado Warnings in 2017

Tornado Warning 68, NWS Jacksonville, FL

May 24, 2017Saint Johns County, Florida

NWS Jacksonville, FL issued this tornado warning at May 24, 2017, 6:44 AM EDT for Saint Johns County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2017, 6:44 AM EDT (10:44 UTC)
Expired
May 24, 2017, 7:15 AM EDT
In force
31 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 88 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 10.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2017-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2017-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
924 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1107 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.8
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted.

875 
WFUS52 KJAX 241044
TORJAX
FLC109-241115-
/O.NEW.KJAX.TO.W.0068.170524T1044Z-170524T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
644 AM EDT WED MAY 24 2017

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Southeastern St. Johns County in northeastern Florida...

* Until 715 AM EDT
    
* At 644 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near Hastings, moving east at 30 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Saint Augustine Shores around 700 AM EDT. 
  Saint Augustine Beach, Crescent Beach and Butler Beach around 705 
  AM EDT. 

Other locations impacted by this tornadic thunderstorm include Dupont
Center, Elkton and Spuds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2971 8147 2977 8148 2985 8121 2972 8117
TIME...MOT...LOC 1044Z 257DEG 28KT 2975 8143 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

PETERSON
2 follow-up statements
898 
WWUS52 KJAX 241059
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
659 AM EDT WED MAY 24 2017

FLC109-241115-
/O.CON.KJAX.TO.W.0068.000000T0000Z-170524T1115Z/
St. Johns FL-
659 AM EDT WED MAY 24 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM EDT FOR
SOUTHEASTERN ST. JOHNS COUNTY...
    
At 659 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Saint Augustine Shores, or 8 miles south of Saint
Augustine, moving northeast at 15 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This dangerous storm will be near...
  Saint Augustine Shores around 705 AM EDT. 
  Saint Augustine Beach, Butler Beach and Crescent Beach around 715 
  AM EDT. 

Other locations impacted by this tornadic thunderstorm include Dupont
Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2974 8135 2980 8137 2985 8122 2972 8117
TIME...MOT...LOC 1059Z 245DEG 14KT 2978 8132 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

PETERSON
146 
WWUS52 KJAX 241108
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
708 AM EDT WED MAY 24 2017

FLC109-241117-
/O.EXP.KJAX.TO.W.0068.000000T0000Z-170524T1115Z/
St. Johns FL-
708 AM EDT WED MAY 24 2017

...THE TORNADO WARNING FOR SOUTHEASTERN ST. JOHNS COUNTY WILL EXPIRE
AT 715 AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 300 PM EDT for northeastern
Florida.

LAT...LON 2974 8135 2980 8137 2985 8122 2972 8117
TIME...MOT...LOC 1107Z 257DEG 28KT 2979 8126 

$$

AK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 24, 3:44 AM EDT, 3 hours earlier.

Area forecast discussion, May 24, 3:44 AM EDT, 3 hours before
Area Forecast Discussion
National Weather Service Jacksonville FL
344 AM EDT Wed May 24 2017

...LOCALLY HEAVY RAINFALL AND SEVERE STORMS POSSIBLE TODAY...

.NEAR TERM /Through Tonight/...

A line of showers and storms were redeveloping across Levy County
to southern Duval/northern St Johns County early this morning.
Expect an area 50 miles north/south of a line from just south of
Gainesville to Jacksonville Beach to be the focus for heavy
rainfall this morning into the afternoon. Storms are fast moving,
but training of cells and high rainfall rates could lead to
localized flooding, especially in the area mentioned above.
Thought about a Flood Watch, but this rainfall is much needed,
with streams, creeks, rivers and lakes well below normal. HRRR
shows helicity increasing along the Gulf coast around daybreak as
winds back to the south, and could see isolated tornadoes,
especially in the western areas towards Marion, Alachua, and
Gilchrist counties. Widespread rainfall amounts of 2-3 inches can
be expected across much of northeast Florida through tonight, and
around 1 inch across much of southeast Georgia. Locally higher
amounts are possible, especially where training bands set up.

It is a very complex scenario for severe weather today as showers
and storms will be ongoing across northeast Florida this morning,
leading to lower instability there. Southwesterly flow will
strengthen ahead of the upper trough, with low level jet of 40-50
knots across the region this afternoon. Breezy to windy conditions
are expected, even outside of storms, with winds easily mixing
down to the surface in storms. So, the main threat looks to be
damaging winds in excess of 60 mph with multiple rounds of
convection across the region through the day and into the evening.
Temperatures aloft will cool as the trough approaches late this
afternoon, and some drier air aloft may also move into the region,
which could lead to large hail ahead of the front. This matches
well with the Slight Risk that our entire region is under for
today. Temperatures are tricky today, as areas that see some
clearing could quickly warm up, but kept temperatures down in the
upper 70s to lower 80s due to expected cloud cover and storms.

Showers and storms will begin to push east of the region this
evening, with drying first across southeast Georgia, and then
storms winding down across the southeast portion of the region
around midnight tonight. Much drier air will move into the region
overnight, with dewpoints falling into the upper 50s across inland
southeast Georgia and the lower 60s across the rest of the region
by the morning. Overnight lows will be cooler in the lower 60s
across the interior and the mid 60s for the coastal areas and
north central Florida.

.SHORT TERM.../Thursday through Friday/...
The upper trough axis swings into the area during the morning and
shifts east of the region by Thursday afternoon, with the surface
cold front well ahead pushing east-southeast through the southern
tier zones by daybreak Thursday. The heavy rainfall threat will
also end across North Central Florida early Thursday morning
behind the front. Thursday will be a dry day with a 15 to 20 mph
westerly flow. Drier air will filter into the region through the
day as the cold front pushes southward, with much more pleasant
dewpoints in the 50s areawide by afternoon. Thursday night and
Friday high pressure will build in over the region with clear and
dry conditions. Friday morning lows will be cooler in the
mid/upper 50s well inland and the low to mid 60s along the coast,
intercoastal and St. Johns River Basin which is around 5 degrees
below normal. Highs Friday are forecast to also be cooler, but
nearly or slightly above normal, in the mid to upper 80s.

.LONG TERM /Friday night through Wednesday/...
Temperatures will moderate this weekend as an upper level ridge
over the Gulf of Mexico builds into the region. Highs will climb
into the lower to mid 90s inland with upper 80s to near 90 at the
coast. Lows Friday night will be in the mid 60s inland to lower
70s coast, warming Saturday night into the upper 60s inland to mid
70s coast with a light southwesterly wind. High pressure will
move offshore through early next week with a return flow and
warming temperatures. High pressure ridge offshore of Florida and
a strong upper trough digging across the Northern Plains/Upper
Midwest occurs Memorial Day creating an increasingly zonal flow
across the area, especially GA. Late during Memorial Day, rain
chances begin to increase, mainly north of I-10 where POPs will be
25 percent near I-10 to 35 percent near the Altamaha by
afternoon, with slight chances south of I-10. Tuesday and
Wednesday next week should see a return to afternoon and evening
thunderstorms along the western edge of the ridge. The next
frontal system begins to make its approach on Tuesday with
enhanced chances of precipitation Tuesday night and Wednesday.

&&

.AVIATION...
Convection was redeveloping in an area from near KGNV through the
Duval TAF sites. Expect this to be the corridor of heavy showers
and thunderstorms with gusty winds and restrictions through much
of the day.

&&

.MARINE...
Waves of showers and storms will push through the waters through
tonight ahead of a cold front. West southwesterly flow will
continue to increase today ahead of a strong trough of low
pressure. Nearshore, winds will increase to 20-25 knots. Beyond
20nm offshore, winds will increase to 20-25 knots this morning,
then 25-30 knots this evening with a few gusts to Gale force. A
cold front will push through the waters before daybreak on
Thursday, and then weak high pressure will build across central
Florida through the end of the week with diminishing winds. High
pressure will build to the southeast over the weekend into early
next week.

Rip Currents: Low risk of rip currents through Thursday.

&&

.FIRE WEATHER...
Wet pattern in store through tonight. Will have to scrutinize
localized precip pattern through tonight. Thursday is looking like
the next relatively dry afternoon with low RH values and gusty
winds. So will have to watch to see what the precipitation pattern
looks like to determine the threat level post frontal on
Thursday. On Friday, winds come down while min RH values remain in
the 30 to 35 percent range.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  80  62  79  58 /  80  50   0   0
SSI  80  68  81  65 /  80  50  10   0
JAX  80  64  83  62 / 100  60  10   0
SGJ  81  65  83  64 / 100  70  10   0
GNV  79  64  82  59 / 100  70  10   0
OCF  81  67  82  60 / 100  80  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 2 PM EDT Thursday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM-Waters from Altamaha Sound GA to
     Fernandina Beach FL from 20 to 60 NM-Waters from Fernandina
     Beach to St. Augustine FL from 20 to 60 NM-Waters from St.
     Augustine to Flagler Beach FL from 20 to 60 NM.

&&

Cordero/Kennedy/Peterson
Hazardous weather outlook, May 24, 3:34 AM EDT, 3 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
334 AM EDT Wed May 24 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-250745-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
334 AM EDT Wed May 24 2017

...WIDESPREAD HEAVY RAINFALL POSSIBLE THROUGH THIS EVENING...

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE...

...SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...

Rounds of heavy showers and storms will move across the region
today. Widespread 2 to 3 inches of rain is expected across
northeast Florida with locally higher amounts in training bands.
Around 1 inch of rain is expected across southeast Georgia, with
locally higher amounts. Localized flooding is possible where
thunderstorms move over the same region, with urban and low lying
areas being more prone to localized flooding.

Strong to severe thunderstorms are possible through this evening,
with damaging wind gusts in excess of 60 mph, frequent cloud to
ground lightning strikes, and large hail possible within any
severe storms that develop.

A Small Craft Advisory is in effect for the coastal waters. A few
gusts to gale force are possible tonight over the offshore waters.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

A Small Craft Advisory is in effect through Thursday afternoon.

There is a chance of thunderstorms Monday and Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Special weather statement, May 24, 12:51 AM EDT, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1251 AM EDT WED MAY 24 2017

FLZ025-032-033-125-240530-
Inland Duval FL-St. Johns FL-Clay FL-Coastal Duval FL-
1251 AM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS...
NORTHEASTERN CLAY AND SOUTHEASTERN DUVAL COUNTIES UNTIL 130 AM EDT...

At 1251 AM EDT, Doppler radar was tracking a strong thunderstorm over
Nas Jax, or near Orange Park, moving northeast at 50 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Jacksonville, Orange Park, Unf, Mandarin, Fruit Cove, Arlington,
Ponte Vedra Beach, Neptune Beach, Baymeadows and Ortega.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2999 8178 3033 8185 3052 8139 3025 8135
      3021 8134
TIME...MOT...LOC 0451Z 243DEG 44KT 3023 8171

PETERSON
Special weather statement, May 24, 3:13 AM EDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
313 AM EDT WED MAY 24 2017

FLZ036-240800-
Alachua FL-
313 AM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA COUNTY UNTIL
400 AM EDT...

At 312 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of University Of Florida, or 9 miles south of
Gainesville, moving northeast at 30 mph.

Wind gusts of 40 to 50 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Gainesville, Melrose, Hawthorne, University Of Florida, Orange
Heights, Newnans Lake, Rochelle, Micanopy and Grove Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2960 8247 2978 8208 2976 8208 2975 8206
      2971 8205 2953 8206 2948 8224 2949 8249
TIME...MOT...LOC 0712Z 243DEG 25KT 2953 8234

PETERSON
Special weather statement, May 24, 3:16 AM EDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
316 AM EDT WED MAY 24 2017

FLZ032-037-240800-
Putnam FL-Clay FL-
316 AM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM AND CENTRAL
CLAY COUNTIES UNTIL 400 AM EDT...

At 316 AM EDT, Doppler radar was tracking a strong thunderstorm near
George's Lake, or 8 miles northeast of Keystone Heights, moving
northeast at 30 mph.

Wind gusts of 40 to 50 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Green Cove Springs, George's Lake, Lake Geneva, Penney Farms and
Putnam Hall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2971 8203 2988 8202 3010 8168 3008 8168
      3007 8169 3003 8169 3001 8168 2998 8163
      2984 8159
TIME...MOT...LOC 0716Z 243DEG 25KT 2985 8192

PETERSON
Special weather statement, May 24, 5:47 AM EDT, 57 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
547 AM EDT WED MAY 24 2017

FLZ037-241030-
Putnam FL-
547 AM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUTNAM COUNTY UNTIL 630
AM EDT...

At 547 AM EDT, Doppler radar was tracking a strong thunderstorm over
Hollister, or near Interlachen, moving east at 20 mph.

Wind gusts of 40 to 50 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Palatka, Interlachen, East Palatka, Bostwick, Orange Mills, Bardin,
Hollister, San Mateo, Carraway and Mannville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2954 8191 2967 8195 2980 8157 2959 8153
TIME...MOT...LOC 0947Z 254DEG 19KT 2961 8185

PETERSON
Special weather statement, May 24, 6:14 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
614 AM EDT WED MAY 24 2017

FLZ037-040-241100-
Putnam FL-Marion FL-
614 AM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM AND
NORTHEASTERN MARION COUNTIES UNTIL 700 AM EDT...

At 614 AM EDT, Doppler radar was tracking a strong thunderstorm over
Anthony, or 7 miles south of Citra, moving northeast at 40 mph.

Wind gusts of 40 to 50 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Fort McCoy, Salt Springs, Citra, Lake Delancy, Sparr, Anthony,
Fruitland, Welaka, Reddick and Hog Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2935 8224 2961 8172 2935 8161 2919 8219
TIME...MOT...LOC 1014Z 243DEG 34KT 2931 8209

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:35 PM EDTSpecial Weather StatementJAXSuwannee40 min
May 23, 8:39 PM EDTSpecial Weather StatementJAXBaker, Columbia51 min
May 23, 8:53 PM EDTTornado WarningJAXBaker, Duval, Nassau20 min
May 23, 9:12 PM EDTSevere Thunderstorm WarningJAXBaker, Duval, Nassau17 min
May 23, 9:18 PM EDTSpecial Weather StatementJAXColumbia42 min
May 23, 9:28 PM EDTSpecial Weather StatementJAXNassau47 min
May 23, 9:53 PM EDTAreal Flood AdvisoryJAXBaker, Columbia, Suwannee3 hr
May 24, 12:30 AM EDTSpecial Weather StatementJAXClay45 min
May 24, 12:51 AM EDTSpecial Weather StatementJAXDuval39 min
May 24, 3:13 AM EDTSpecial Weather StatementJAXAlachua47 min
May 24, 3:16 AM EDTSpecial Weather StatementJAXClay44 min
May 24, 3:43 AM EDTSevere Thunderstorm WarningJAXAlachua, Clay, Putnam47 min
May 24, 4:25 AM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns50 min
May 24, 4:58 AM EDTSevere Thunderstorm WarningJAXSaint Johns20 min
May 24, 4:59 AM EDTSpecial Marine WarningJAX61 min
May 24, 5:47 AM EDTSpecial Weather StatementJAXPutnam43 min
May 24, 6:14 AM EDTSpecial Weather StatementJAXPutnam46 min
May 24, 6:18 AM EDTTornado WarningJAXPutnam, Saint Johns27 min
May 24, 6:49 AM EDTSpecial Marine WarningJAX56 min
May 24, 7:04 AM EDTSpecial Weather StatementJAXFlagler41 min
May 24, 7:46 AM EDTSpecial Marine WarningJAX89 min
May 24, 8:09 AM EDTSpecial Weather StatementJAXSaint Johns51 min
May 24, 8:36 AM EDTSpecial Weather StatementJAXPutnam39 min
May 24, 8:56 AM EDTAreal Flood AdvisoryJAXPutnam3 hr
May 24, 8:58 AM EDTSpecial Weather StatementJAXSaint Johns47 min
May 24, 9:23 AM EDTSevere Thunderstorm WarningJAXPutnam37 min
May 24, 9:29 AM EDTTornado WarningJAXPutnam31 min
May 24, 9:47 AM EDTTornado WarningJAXSaint Johns28 min
May 24, 10:07 AM EDTTornado WarningJAXSaint Johns23 min
May 24, 10:09 AM EDTSpecial Marine WarningJAX51 min
May 24, 10:39 AM EDTSpecial Weather StatementJAXSaint Johns51 min
May 24, 10:47 AM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton, Suwannee43 min
May 24, 10:49 AM EDTSpecial Marine WarningJAX116 min
May 24, 11:37 AM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns38 min
May 24, 12:06 PM EDTAreal Flood AdvisoryJAXBaker, Duval, Nassau114 min
May 24, 12:11 PM EDTSpecial Weather StatementJAXDuval49 min
May 24, 12:18 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Union42 min
May 24, 12:42 PM EDTSpecial Marine WarningJAX93 min
May 24, 12:52 PM EDTSpecial Weather StatementJAXClay, Duval38 min
May 24, 1:19 PM EDTAreal Flood WarningJAXDuval, Nassau3 hr
May 24, 1:19 PM EDTSpecial Weather StatementJAXDuval, Saint Johns26 min
May 24, 1:24 PM EDTSpecial Marine WarningJAX2 hr
May 24, 1:40 PM EDTSpecial Weather StatementJAXAlachua, Clay, Flagler, Marion, Putnam, Saint Johns65 min
May 24, 1:52 PM EDTAreal Flood AdvisoryJAXBaker, Bradford, Clay, Duval, Saint Johns, Union3 hr
May 24, 2:44 PM EDTSpecial Weather StatementJAXClay, Flagler, Marion, Putnam, Saint Johns46 min
May 24, 3:25 PM EDTSpecial Weather StatementJAXFlagler, Putnam, Saint Johns35 min
May 24, 3:27 PM EDTSpecial Marine WarningJAX93 min

Nearby

Tornado Warnings in Florida, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.